# SDR IPXA2025081939189

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 85,632 hours, 17,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM FAILS SELF TEST R/R EMER LIGHTING BATTERY POWER SUPPLY PER AMM 33-51-01-401. SYS CKS OK. DMP REVERSED. PLACARD RMVD.
